Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Valium

Anonymous
Posted by Anonymous
  • 13 Replies
I went to the ER today thinking I was dying. Ended up being a panic attack. They gave me 5mg of Valium at about 3pm. I slept from right before six until ten. Now I feel shaky, nauseous, my skin is hot, and my head is heavy. Over all, I feel like total shit. Is this normal with Valium? God I just want to feel normal.
Posted by Anonymous on Oct. 12, 2012 at 11:37 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
kryptomom
by Gold Member on Oct. 12, 2012 at 11:38 PM

Never taken it.  Here's a bump.

beethann
by Platinum Member on Oct. 12, 2012 at 11:38 PM

eek. sorry mamma, I have no idea. here's a bump for you. hope you feel better

BEXi
by BEXi on Oct. 12, 2012 at 11:40 PM

Oh geez no.. at least not for me.

winkyloafer
by on Oct. 12, 2012 at 11:41 PM
I was given it for the same reason but didn't have any side effects like that. Can you call your doctor?
Posted on CafeMom Mobile
AngeLnChainZ
by Silver Member on Oct. 12, 2012 at 11:41 PM

No. But that is normal after a severe anxiety attack (Atleast it is for me)

I volunteer to save lives; What do you do?

4kids4tara
by Silver Member on Oct. 12, 2012 at 11:41 PM

I don't ever have those side effects from Valium but I do from anxiety. Maybe you need long term anxiety meds? I hope you feel better soon. I am sorry you are miserable.

XJetX
by on Oct. 12, 2012 at 11:42 PM
No. But it's normal after an anxiety attack. You'll feel better in a day or two. *hugs*
Posted on CafeMom Mobile
Anonymous
by Anonymous - Original Poster on Oct. 12, 2012 at 11:57 PM
I have had attacks before, but don't remember feeling anything like this. I was tempted to go back to the ER I feel so bad. Then I remembered my car is still up there. My mom had to get me home :/


Quoting 4kids4tara:

I don't ever have those side effects from Valium but I do from anxiety. Maybe you need long term anxiety meds? I hope you feel better soon. I am sorry you are miserable.


alexsmomaubrys2
by Ruby Member on Oct. 13, 2012 at 12:00 AM

Sounds like you went right back into a panic attack. That wasn't a very strong does of Valium. Did they not give you a prescription?

Anonymous
by Anonymous - Original Poster on Oct. 13, 2012 at 12:26 AM
No, refferred me to a psychiatrist, whom I cannot afford to see.


Quoting alexsmomaubrys2:

Sounds like you went right back into a panic attack. That wasn't a very strong does of Valium. Did they not give you a prescription?


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)